Day 2 or3 without my Tramadol which I took for almost 3 years everyday the same time like mid-morning or morning I would take 4/ 50 milligram tablets just regular not time release for about a week ago maybe 2 I started adding one more to that because I wasn't feeling well basically what it does to me it just makes me be able to get out of bed I feel kind of euphoric I get kind of talking I don't really get a lot done like I had hoped to lay around the house and taking Darvocet before and it was amazing all this was their equivalent to that for pain and since they don't make Darvocet anymore anyways I'm in hell I'm sure everyone it's never taken it and stopped abruptly is in the same him and I know it'll get better I've done it with a Darvocet years ago but I just really horrible right now I'm crying I'm cold and hot at the same time I've never been this sad Injustice have every over-the-counter thing that you could possibly advised to take its kind of working first night horrible second night little better tonight I don't know what's going to happen I keep going in and out of sleep so that's good but I can't do anything I can't even walk the dog not hungry and I thought I was going to quit this summer this coming summer because my daughter would be more self-sufficient and I wouldn't have things to do for her I knew I'd be down for like 2 weeks I can handle it get myself prepared maybe even try to taper off but I'm not real good at a parade so I thought just quit well they got stolen or taken by someone else so I guess it's a blessing in disguise but I just want this to stop I just want to come on here tomorrow and say guess what guys I feel a little bit better I walk the dog today I took a shower I got out of my bed I get out of bed to go to the couch and then I come back upstairs and I can't breathe and I was kind of like that when I was all that I just couldn't get anything done I'm just so scared I'm so upset thanks for listening I'll be back home to check and if anyone has any advice also I take Xanax so I've been taking those to go to sleep and stuff too probably going to run out of those now because I've been taking more to sleep butt I do have some proof that I could have some other kind of I don't know what a stuff or something I don't know what it is some kind of take one today that I thought I would try but I don't want to try it right yet I don't want to ever take another drug again honestly my gynecologist said oh no you can't take all those drugs and she put me on Zoloft and I got the worst headache you could ever imagine from The Zoloft so waited 2 weeks I took one one day and I thought okay I'll try to it happens the worst headache I have migraines but I've never had in my life please don't have those now but I think it was just the serotonin whatever that does in the Xanax that was all mixed together anyways if anyone has any advice or anything to him if you could just tell me hey guess what you're going to wake up and this is going to be gone that be great anyways thanks for listening
I have no magic advice sorry. Addiction issues have been the bane of my existence and have been in some pretty nasty places. I find that time seems to slow down just to make it that much worse. You just have to know you can do it. When the cold is bad turn up the heater get in the shower and stand there and cry. Get rugged up, turn the heater down and go to bed; it's boring I know, but time has to pass and I can concentrate on nothing else. I'm in Australia but moved to another state as they are kinder here than my home state.
Clearly now I have to comply with a pile of regulations and have a current contract that I choose not to make use of.
Wishing you the very best on your recovery.
I'm sorry you're in this mess, but I do know why this happened to you and where you went wrong. The key word was "euphoria."
We have pain receptors in our bodies, and when we're in pain and take only enough to fill those pain receptors, the result is feeling NOTHING... but an absence of pain. When a person takes medicine that is more/stronger than the number of pain receptors there are, the medicine has no more pain receptors to grab onto, so it floods our bloodstream, instead. The result is a feeling of warmth, sometimes sexuality, talkativeness... just being "up" more than a normal baseline would be. A person who takes too much is taking themselves *above* that baseline. When our bodies get used to having that "up" for a long enough period of time, and the "up" suddenly goes away, what's left are horrible withdrawal symptoms. A person might ache all over, throw up, feel like they have the flu, be unable to sleep, have claws-in-the-wall anxiety.
What your body is going through is absolutely normal, but it will not last forever. What your body is doing is detoxifying itself of what it sees as a "poison." Your liver and kidneys are working overtime to try to get everything out, and you can help yourself feel better by helping speed the process up. Drink as much water as you can manage to flush your system, and keep your liver and kidneys from having to work so hard. There are even a lot of "detox" teas you can get. I'm not entirely sure this would be recommended, but I remember friends in the past who wanted to pass drug testing would make tea made of ginkgo biloba. It flushes your system. Be careful, though, ginkgo can interact with other medications you take, so it might be a good idea to put them all into a drug interaction checker, which you can find online.
I can understand that you're crawling out of your skin, so it's appropriate to take your Xanax, but don't double up or take more than prescribed. It's important now that you follow the directions on every bottled prescription you take, no matter how hard it is. Understand that Xanax is very addictive, so you don't want to lead yourself down the same road all over again. As a side note on the Zoloft: you're not supposed to take a pill and feel anything. You take it every day, and don't stop, because it takes several weeks to build up in your body so the effects are noticeable. Then you need to stay on it to maintain its' potency in your blood.
You can and will get through this, but you need to stop looking around for any drugs you can find to make this change and bring the euphoria back again. If your joints hurt like you have the flu, then take that over the counter medicine, but don't take more than is recommended on the bottle because remember, you're trying to get your liver to push everything out.
Hang in there and try to stop making the damage worse. Unfortunately you're going to have to ride it out, but the beauty of it is, for every day you get through it, you know the next day will never be as bad as the one you just survived. It will keep going like that until you're on the other side, saying to yourself "I'm never going through THAT again!!! " :-) Meggie
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jun 2011 • 1 answer
Posted 29 Dec 2012 • 4 answers
Posted 4 Jan 2013 • 6 answers
Posted 28 Feb 2015 • 3 answers
Posted 25 Oct 2016 • 0 answers